# SDR CALA2014053000699

- Difficulty date: May 29, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737724
- Aircraft serial: 28766
- Aircraft time: 53,447 hours, 18,155 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173810
- Part serial: 0098
- Condition: Faulty
- Location: Te Flap
- Part time: 53,435 hours, 18,151 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERT TO LAX.  ON APPROACH TO SNA WHEN EXTENDING FLAPS TO 1 THE FLAP INDICATOR NEEDLE STOPPED JUST PRIOR TO 1 BAND & LE FLAPS TRANSIT LIGHT ILLUMINATED.  RAN QRH & THEN DIRECTED TO A MANUAL FLAP EXTENSION, USED ALT FLAP EXTENSION TO EXTEND FLAPS TO 15 IAW QRH & NON-NORMAL LANDING DIST CHART, ALL INDICATIONS WERE NOW NORMAL.  DID NOT OVER SPEED FLAPS & WAS NOT AN OVERWEIGHT LANDING.  R & R THE LT FLAP POSITION TRANSMITTER.  PERFORMED ADJUSTMENT, TESTED IAW MM 27-58-01-820-801, OPERATIONS CHECKED GOOD, L & VERIFY BITE PERFORMED ACFT FULLY AUTO LAND CAPABILITY REMAINS IAW MM 22-11-00-201.  ROTABLE PARTS CHANGE WAS INDICATED TT 1645692, SN OFF 00098 TRANSMITTER, FL OFF 29-2759-9-0001 0098 ON 29-2759-9-0001 0609.
